# SDR A8JA201309280017

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 15,714 hours, 14,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, EXPERIENCED RED LANDING GEAR DISAGREEMENT LIGHT.  DID NOT NOTICE OR HEAR ANY OTHER FACTORS TO ALARM THEM OF ANY MECHANICAL FAILURES.   CONTINUED TO DESTINATION.  DURING FINAL APPROACH,  EXTENDED LANDING GEAR AND RED LIGHT EXTINGUISHED AND ALL THREE GREEN LIGHTS ILLUMINATED.  LANDED WITHOUT INCIDENT.  FOUND A CLAMP HAD MOVED ON THE RT MAIN GEAR BRAKE LINE WHICH ALLOWED THE LINE TO HANG ON THE GEAR DOORS PREVENTING THE RT MAIN GEAR FROM REACHING THE "UP AND LOCKED" SWITCH.  AIRCRAFT HAS BEEN REPAIRED AND RELEASED.
